Items where Author is "Horváth, Gábor"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.


Horváth, Gábor (2011) A lower bound for the number of blocks of t − (v, k, λ) designs with t odd. Discrete Mathematics, 311 (12). pp. 1034-1039. ISSN 0012-365X

Horváth, Gábor (2007) On additive representation function of general sequences. Acta Mathematica Hungarica, 115 (1-2). pp. 169-175. ISSN 0236-5294

Horváth, Gábor (2007) An improvement of a theorem of Erdős and Sárközy. Pollack Periodica, 2 (Supple). pp. 155-161. ISSN 1788-1994

Horváth, Gábor (2007) An improvement of an estimate for finite additive bases. Acta Arithmetica, 130 (4). pp. 369-380. ISSN 0065-1036

This list was generated on Thu Jun 20 06:54:40 2024 CDT.